# SDR DALA2014122106667

- Difficulty date: December 20, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 406-408
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REPAIR ON SEAT TRACK X 22 BETWEEN BS 406 - 408.  REPAIR WAS REPLACED IAW SRM 53-05, FIG 4A AND SRM 51-10-3, PAR 14-21, SRM 51-30-1.
